Orthogonal polynomial bases for holomorphically induced representations of the general linear groups
Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 31 (1979) no. 2, pp. 99-113.
@article{AIHPA_1979__31_2_99_0,
     author = {Klink, W. H. and Ton-That, T.},
     title = {Orthogonal polynomial bases for holomorphically induced representations of the general linear groups},
     journal = {Annales de l'institut Henri Poincar\'e. Section A, Physique Th\'eorique},
     pages = {99--113},
     publisher = {Gauthier-Villars},
     volume = {31},
     number = {2},
     year = {1979},
     mrnumber = {561917},
     zbl = {0439.22021},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1979__31_2_99_0/}
}
TY  - JOUR
AU  - Klink, W. H.
AU  - Ton-That, T.
TI  - Orthogonal polynomial bases for holomorphically induced representations of the general linear groups
JO  - Annales de l'institut Henri Poincaré. Section A, Physique Théorique
PY  - 1979
SP  - 99
EP  - 113
VL  - 31
IS  - 2
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1979__31_2_99_0/
LA  - en
ID  - AIHPA_1979__31_2_99_0
ER  - 
%0 Journal Article
%A Klink, W. H.
%A Ton-That, T.
%T Orthogonal polynomial bases for holomorphically induced representations of the general linear groups
%J Annales de l'institut Henri Poincaré. Section A, Physique Théorique
%D 1979
%P 99-113
%V 31
%N 2
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1979__31_2_99_0/
%G en
%F AIHPA_1979__31_2_99_0
Klink, W. H.; Ton-That, T. Orthogonal polynomial bases for holomorphically induced representations of the general linear groups. Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 31 (1979) no. 2, pp. 99-113. http://archive.numdam.org/item/AIHPA_1979__31_2_99_0/

[1] H. Boerner, Representations of Groups, North-Holland Publish-ing Co., Amsterdam, 1970. | MR

[2] I.M. Gelfand and M.L. Žetlin, Finite-dimensional representations of the group of unimodular matrices, Dokl. Acad. Nauk. SSSR, t. 71, 1950, p. 825-828 (Russian) MR 12, 9. | MR

[3] I.M. Gelfand and M.I. Graev, Finite-dimensional irreducible representations of the unitary group and the full linear groups, and related special functions, Izv. Akad. NAUK. SSSR Ser. Math., t. 29, 1965, p. 1329-1356 ; English transl., Amer Math. Soc. Transl., (2), t. 64, 1967, p. 116-146, MR 34 # 1450. | MR | Zbl

[4] W.H. Klink and T. Ton-That, Holomorphic induction and the tensor product decomposition of irreducible representations of compact groups. I. SU(n) groups, Ann. Inst. Henri Poincaré, Vol. XXXI, n° 2, 1979, p. 77-97. | Numdam | MR | Zbl

[5] T. Ton-That, Lie group reprensentations and harmonic polynomials of a matrix variable, Trans. Amer. Math. Soc., t. 216, 1976, p. 1-46, MR 53,3 # 3210. | MR | Zbl

[6] G. Warner, « Harmonic Analysis on Semisimple Lie Groups, I », Springer-Verlag, Berlin, 1972. | Zbl

[7] D.P. Želobenko, Compact Lie groups and their representations, « Nauka », Moscow, 1970; English transl., Transl. Math. Monographs, vol. 40, Amer. Math. Soc., Providence, R. I., 1973. | MR